BibTeX record journals/tcs/FraenkelS14

download as .bib file

@article{DBLP:journals/tcs/FraenkelS14,
  author    = {Aviezri S. Fraenkel and
               Jamie Simpson},
  title     = {Corrigendum to "The exact number of squares in Fibonacci words" [Theoret.
               Comput. Sci. 218(1) {(1999)} 95-106]},
  journal   = {Theor. Comput. Sci.},
  volume    = {547},
  pages     = {122},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.tcs.2014.06.011},
  doi       = {10.1016/j.tcs.2014.06.011},
  timestamp = {Sun, 28 May 2017 13:20:08 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/FraenkelS14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics